# SDR AALA990446

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF FLOORBOARD SUPPORT AFT OF FRAME 74, BETWEEN FLOORBOARD SUPPORT 5A AND TRACK NR 6.  REPLACED FLOORBOARD SUPPORT ANGLE PER SRM 51-71-10.  (M)
